# SDR USAA2013123000009

- Difficulty date: December 27, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 45,844 hours, 18,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10006003
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L EMERGENCY EXIT LIGHT LENS COVER BROKEN.  REPLACED EMERGENCY EXIT LIGHT LENS COVER AT DOOR 2L.
